# SDR SWAA2020042042695

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 58,940 hours, 34,530 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H SERVICE DOOR EMERGENCY EXIT LIGHT INOP. / REMOVED & REPLACED RH BATTERY PACK IN AFT GALLEY PER AMM 33-51-06. POS RH AFT P/N OFF/ON D717-01-100SWA S/N OFF 60252 S/N ON 34540
